Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: hgh


 Anonymous - Mon Jan 13, 2003 12:33 pm

does hgh have an oder or a taste?
 Rhonda P, CEP - Fri Mar 18, 2005 5:33 pm

User avatar I know you asked about this in January but I'm going to answer you just incase you still are wondering about HGH - First of all, real hGH is Human Growth Hormone produced by the pituitary gland located in the center of the brain, it is made up of amino acids. hGH secretion peaks during adolescence stimulating our bodies to grow and than slows down as we age but we still get some of it while we sleep. I don't know a lot about hGH, an Endocrinologist could really give you the details about it but I'm sure that isn't what your talking about anyway, you want to know about the tablets, right?

Your answer would depend upon where you get your supply from. Lab created HGH is made from all kinds of sources - animal gland extract (YUCK), ground up antlers, homeopathic ingredients, synthetic ingredients, impure pharmaceuticals, fake junk, amino acids and stuff I don't even know exists. Basically, the smell, color and taste will depend upon what is in the capsule, tablet or liquid. If you are going to be taking supplements on your own, you need to make sure it doesn't have anything added that is going to hurt you or mix with medications you may already be taking causing an adverse reaction. I would advise guidance through a Nutritionalist or Physician who is knowledgeable in natural medicine to review the product before taking it, especially if you order it from somewhere. There are some REALLY WEIRD things out there (like bull testicle juice and worse). A lot of our prescription drugs are products of herbs, if you start mixing herbs together it could really hurt you and they aren't being controlled by anyone, just be careful.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us